Have any queries? send us an email
factors involved that led to the patient body reactions of sweating, blood pressure increasing and bulging of the eyes were due to the reaction of the patient to the medication. The nurse failed to record the patient’s past medical history, including his reaction to certain medications and that he also had diabetes.The nurse should also not have administered the medication without consent from the patient or his/her representative.
The above incident could have been prevented through conducting a comprehensive biopsychosocial of the patients. This would have helped the nurse become aware that the patient has diabetes and his reactions to certain PTSD medications. Another prevention technique is providing nurses with comprehensive guidance of information they need to obtain from the patient when administering them in a mental health facility and when providing them with treatment